Tagged: overdose

Attendees of a homeopathic conference in Germany were hospitalized following an overdose on a hallucinogenic illegal substance. 1

Multiple Hospitalized Following Homeopathic Conference

Homeopathic Conference Attendees “Suffered Multiple Overdose” (Germany) Police in Handeloh are saying that 29 women and men who attended a Homeopathic Conference last Friday may have overdosed on the hallucinogenic drug 2C-E, an illegal substance which saw dozens reportedly hospitalized. Individuals were “staggering around, rolling in a meadow, talking gibberish, suffering severe cramps, and having convulsions,” according to one local reporter. 2C-E, also known as ‘aquarust’ belonging to the phenethylamine-family of substances has been banned in Germany since 2014 for its pharmacodynamic properties which mimic LSD. So far no one knows whether or not the hospitalized conference attendees partook of the substance intentionally or accidentally,...

0

Police Warning of Flakka ‘Zombies’

Police are are raising awareness after an encounter with a man on the street drug Flakka caused him to lash out uncontrollably like a zombie. Zombies Flakka, alphapyrrolidinopentiophenone (alpha-PVP), is a street drug coming to us from China and is being called bath salts on steroids, which is scary when remembering what happened with that face eating event down in Florida.  $3 to $5 a dose, flakka takes the form of crystals that can be snorted, injected, vaporized, or eaten, according to the National Institute of Drug Abuse, and it’s this ease of retrieval and use that is cause for concern....